# SDR 96ZZZX5601

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75BL
- Make and model: Mtsbsi MU300
- Aircraft serial: A017SA
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 12838002143
- Condition: Failed
- Location: Mlg Dr Emerg Ext
- Part time: 1,988 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE A-CHECK INSPECTION WHILE PERFORMING EMERGENCY GEAR EXTENSION CHECK, RIGHT HAND GEAR DOOR WOULD NOT OPEN.  INVESTIGATED DISCREPANCY AND FOUND SWAGED TERMINAL END ON DOOR CABLE BROKEN OFF.  IN AN ACTUAL IN-FLIGHT EMERGENCY, THE RT MAIN LANDING GEAR WOULD NEVER EXTEND.
